MAUDE Adverse Event Report: BIOSENSE WEBSTER INC TRUPULSE GENERATOR, US; SEE H11

BIOSENSE WEBSTER INC TRUPULSE GENERATOR, US; SEE H11
Catalog Number D141702
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac abl cath for treatmt of afib w irreversible electroporation.Technical services performed remote evaluation of the device.Work order service report was sent to johnson & johnson medtech for analysis.No failure was found during the evaluation.The problem was solved by replacing the catheter.System is fully operational.A device history record evaluation was performed for the finished device number, and no internal actions related to the reported complaint condition were identified.As part of the quality process, the devices are manufactured, inspected, and released to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure with a trupulse¿ generator and the system displayed a "high current on electrode 3" error.It was reported that when pulsing the right superior, the trupulse¿ system displayed a "high current on electrode 3" error.They tried to pulse on a different part of the vein without resolution.The cable was replaced with no resolution.When the catheter was replaced, the issue resolved.No adverse patient consequence was reported.

Brand Name
TRUPULSE GENERATOR, US
Common Device Name
SEE H11
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
SANMINA ISRAEL LTD.
haroshet street no. 5
shlomo shrira st
ma'alot-tarshiha IL
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23839592
Report Number2029046-2025-04215
Device Sequence Number13220439
Product Code QZI
UDI-Device Identifier10846835025248
UDI-Public(01)10846835025248(11)250706(10)SG25280039
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P240006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD141702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown